# SDR YENA2023122101619

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 78,944 hours, 28,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2107, JFK-FLL. 'F/A REPORTED DIRTY SOCK SMELL AT 6000 FT UNTIL LANDING (AT SAME TIME WE ENTER CLOUD DECK) ( APU SYSTEM ); INSPECTED APU & NO LEAKS NOTED AFETR RECTIVATION & OPERATION OF BLEED SYSTEM AMM 21-00-00 & 36-10-00. PER INFO NOTICE 2017 T015 SUSPECT ENVIRONMENTAL TRANSIENT ODOR  TYPE 10 PER REPORT ON APPROACH THROUGH CLOUDS, UNABLE TO DUPLICATE.MEL, MX4, PLAC CLEARED. MCC NOTIFIED.'
